# SDR AALA20151109002

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT AFT TIE DOWN TRACK AT L26L IS CORRODED, BETWEEN STATIONS 1218 - 1271.  R & R TRACK SECTION, BETWEEN STATIONS 1212 - 1322 IAW SRM 51-30-01 & SRM 51-30-05.
